A Generalization of the Hardy Inequality

A generalization of the Hardy inequality for vector functions is obtained.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.


  1. 1.

    O. Costin and V. Maz’ya, “Sharp Hardy–Leray inequality for axisymmetric divergencefree fields,” Calc. Var. PDEs, 32, No. 4, 523–532 (2008).

  2. 2.

    V. A. Ditkin and A. P. Prudnikov, Integral Transforms and Operational Calculus, Pergamon Press (1965).

  3. 3.

    A. V. Dmitruk, “Nonnegativity Criterion for a Degenerate Quadratic Form with Two-Dimensional Control,” Journal Math. Sci., 121, No. 2, 2137–2155 (2004).

  4. 4.

    N. Hamamoto and F. Takahashi, “Sharp Hardy–Leray and Rellich–Leray inequalities for curl-free vector fields,” arXiv:1808.09614 (2018).

  5. 5.

    E. Ch. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxford University Press (1937).

Download references

Author information

Correspondence to A. I. Nazarov.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 477, 2018, pp. 112–118.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Nazarov, A.I., Ustinov, N.S. A Generalization of the Hardy Inequality. J Math Sci (2020) doi:10.1007/s10958-020-04669-5

Download citation